Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ctan26

Does the peeling stop??

I am currently on a regimen that includes Retin a Micro (at night) and a benzoyl peroxide/clyndimycin ointment in the morning. I was just wondering if the peeling from the retin A micro eventually stops?? Right now I am in about the 5th week of treatment. Is there anyone out there who has taken it for a longer period of time that could give me some advice?? Not only is my face getting worse (which I know it is supposed to do first), but the peeling is just really annoying....

Share this post


Link to post
Share on other sites

For me, retin a only peeled wen their was bad/old skin

so if i had a popped pimple, i would put a little more over it, and in 3 days it peeled off smoothly...and if i had other small patches of bad skin, retin a would peel it off

so its actually pretty good for me, now my skin is looking awesome...im usin tretinoin/clindamycin

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×